• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(5): 835-839 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.589

Towards an Aggregated Biomonitoring Traffic Model for Wireless Networks

O. Andrei Dragoi and Nadjia Kara

Abstract—The use of cellular networks in telemedicine applications, in particular for biomonitoring ambulatory patients, is becoming very popular. A prerequisite for deploying such emerging services is a good understanding of their requirements, in terms of network resources. In the network traffic domain, models are needed to help estimate these needs, and to help in planning services for the mass market. This paper proposes a model for biomonitoring applications based on the experience gained from implementing a functional prototype. The model can be used to estimate the mean bandwidth aggregated over the entire cellular network needed by the biomonitoring service needs, as well as the number of clients the network operator can accept as subscribers.

Index Terms—Biomonitoring, traffic model, service performance.

O. A. Dragoi is with the Nuance Inc, Montreal, Canada (e-mail: oadragoi@gmail.com).
N. Kara is with ETS, University of Quebec, Canada (e-mail: Nadjia.Kara@etsmtl.ca)

[PDF]

Cite: O. Andrei Dragoi and Nadjia Kara, "Towards an Aggregated Biomonitoring Traffic Model for Wireless Networks," International Journal of Computer Theory and Engineering vol. 4, no. 5, pp. 835-839, 2012.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com